MAUDE Adverse Event Report: Zimmer Biomet, Inc. Comprehensive Instrumentation 2-Prong Glenosphere Inserter/Impactor; Shoulder Prosthesis, Reverse Configuration

Zimmer Biomet, Inc. Comprehensive Instrumentation 2-Prong Glenosphere Inserter/Impactor; Shoulder Prosthesis, Reverse Configuration
Catalog Number 110028879
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Malfunction

Brand Name
Comprehensive Instrumentation 2-Prong Glenosphere Inserter/Impactor
Common Device Name
Shoulder Prosthesis, Reverse Configuration
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50096885
Report Number0001825034-2026-02228
Device Sequence Number10271407
Product Code PHX
UDI-Device Identifier00880304731394
UDI-Public(01)00880304731394(11)190109(10)908180
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110028879
Device Lot Number908180
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/21/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale